# SDR HEEA076906

- Difficulty date: October 24, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 1,765 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 407012101111
- Part serial: 53378
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,765 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN ELASTOMERIC BEARING. TO BE SENT TO BELL HELICOPTER TEXTRON FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.
